Alert archive / New Mexico / Flash Flood Warnings in 2016
Flash Flood Warning 37, NWS El Paso, TX
NWS El Paso, TX issued this flash flood warning at Nov 4, 2016, 6:21 AM MDT for Grant County, New Mexico. It was in force for 84 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 4, 2016, 6:21 AM MDT (12:21 UTC)
- Expired
- Nov 4, 2016, 7:45 AM MDT
- In force
- 84 min
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Grant County, NM
The radar
The El Paso radar (KEPZ), 158 km from the middle of the area, began a volume at 12:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 4, 6:25 AM MDT | FLASH FLOOD | Santa Clara, NM | TWIN SISTERS PEAK ROAD FLOODED. |
| Nov 4, 6:38 AM MDT | FLASH FLOOD | Hurley, NM | FLOODING REPORTED AROUND HURLEY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 0.4 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 282 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 695 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 325 m²/s²
- 0-3 km storm-relative helicity
- 437 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 5.5
The text
As transmitted.
015
WGUS54 KEPZ 041221
FFWEPZ
NMC017-041345-
/O.NEW.KEPZ.FF.W.0037.161104T1221Z-161104T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
621 AM MDT FRI NOV 4 2016
THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN GRANT COUNTY IN SOUTHWESTERN NEW MEXICO...
* UNTIL 745 AM MDT
* AT 619 AM MDT...TRAINED WEATHER SPOTTERS REPORTED THUNDERSTORMS
PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. OVER FOUR INCHES OF
RAIN HAVE ALREADY FALLEN WITH FLOODING REPORTED ACROSS HIGHWAY
180.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HURLEY...
FAYWOOD...
GILA HOT SPRINGS...
SAN LORENZO...
LAKE ROBERTS...
SILVER CITY...
SAN JUAN...
SANTA CLARA...
SHERMAN...
NORTH HURLEY...
MIMBRES...
BAYARD...
HANOVER...
FIERRO...
FORT BAYARD...
COBRE...
ARENAS VALLEY...
COONEY...
GEORGETOWN...
AND COPPERAS VISTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3320 10788 3299 10786 3294 10779 3289 10777
3286 10777 3285 10776 3275 10773 3263 10774
3261 10773 3261 10819 3320 10823
$$
ROGASHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Nov 4, 3:17 AM MDT, 3 hours 4 minutes earlier.
Area forecast discussion, Nov 4, 3:17 AM MDT, 3 hours 4 minutes before
Area Forecast Discussion National Weather Service El Paso TX/Santa Teresa NM 317 AM MDT Fri Nov 4 2016 .SYNOPSIS... An upper level low pressure system will move across the southwestern United States while moist unstable air flows into the region. This weather pattern will bring showers and thunderstorms to much of the Borderland today through Saturday. A few of the storms may produce large hail...damaging winds and heavy rainfalls with flooding. Westerly winds will bring seasonably warm dry weather Sunday and Monday. Another upper disturbance with a cold front will result in slightly cooler temperatures with slight chances of thunderstorms Tuesday through Thursday. && .DISCUSSION... Upper low pressure system was centered over south central Arizona early this morning. Weak impulse ahead of it was moving northward through southern New Mexico initiating scattered convection over the cwa early this morning. The upper low will lift slowly to the north northeast today and tonight and be located over southwestern Colorado by late Saturday morning. However associated primary trough axis will lag to the southwest through Arizona into tomorrow afternoon. This scenario will sustain 40 to 50 kt west to southwest mid level flow across southern New Mexico and west Texas today and tonight and also place the cwa in left front quadrant of 80 kt jet streak extending across northern Mexico. Thus dynamic forcing expected aloft today and tonight. Meanwhile at low levels an east to southeast wind will continue into the early afternoon with moisture inflow resulting in surface dewpoints above 50 F and precipitable water well above normal from .8 to 1.1 inch most areas. With mucape values around 500 to 1000 j/kg combination of moisture...instability and lift will generate scattered to numerous showers and thunderstorms today and tonight. Low level east to southeast winds under 40 to 50 kt 6 km flow from the west southwest will sustain strong deep layer shear of around 60 kt with an low level helicity above 300. These large values indicate strong updraft rotation and supercell development are quite possible with any storm. With wet bulb zero heights below 8000 feet agl large hail will be a primary weather threat. The abundant moisture plus possible echo training also indicate risk of heavy rain and flash flooding. Finally the high helicity due to veering wind profiles means even a strong tornado is possible today and tonight along with damaging downdrafts. On Saturday upper trough axis moves across eastern Arizona in the afternoon before advancing into New Mexico in the evening. Low level southeast winds will maintain moisture transport over the eastern half of the cwa where mucapes will be rather high between 1000 and 1500 J/kg. With 30 to 40 kt southwesterly mid level flow the shear will again remain strong enough to support more severe convection with large hail and damaging winds on Saturday...especially east of the Rio Grande. Westerly winds and subsidence behind the trough will bring seasonably warm mostly dry weather Sunday and Monday. Another upper low with a weak cold front will produce slightly cooler weather with slight chances of thunderstorms Tuesday and Wednesday. && .AVIATION... Scattered to numerous areas of mvfr with a few areas of ifr ceilings and visibility in showers and thunderstorms...mainly after 21z. Hail...wind gusts to 60 kt and torrential rainfalls possible with a few storms. Surface winds also gusting from 30 to 40 kt...especially along western slopes. && .FIRE WEATHER... An upper level low pressure system will move across the southwestern United States while moist unstable air flows into the region. This weather pattern will bring showers and thunderstorms to much of the Borderland today through Saturday. A few of the storms may produce large hail...damaging winds and heavy rainfalls with flooding. Westerly winds will bring seasonably warm dry weather Sunday and Monday. Another upper disturbance with a cold front will result in slightly cooler temperatures with slight chances of thunderstorms Tuesday through Thursday. && .PRELIMINARY POINT TEMPS/POPS... El Paso 74 56 74 54 / 60 70 30 30 Sierra Blanca 69 54 72 52 / 50 60 40 60 Las Cruces 70 53 71 49 / 80 70 30 30 Alamogordo 72 53 73 52 / 60 70 40 40 Cloudcroft 53 39 55 39 / 70 70 40 60 Truth or Consequences 69 49 67 49 / 80 80 20 30 Silver City 65 48 65 45 / 70 40 0 0 Deming 70 49 72 46 / 70 40 10 10 Lordsburg 69 44 71 45 / 50 20 0 0 West El Paso Metro 71 60 73 56 / 60 70 30 30 Dell City 69 49 73 48 / 50 50 40 50 Fort Hancock 75 57 77 53 / 60 60 40 50 Loma Linda 66 56 68 52 / 60 60 40 40 Fabens 72 54 73 51 / 60 70 30 40 Santa Teresa 72 57 73 51 / 70 70 30 30 White Sands HQ 71 59 72 53 / 70 80 30 40 Jornada Range 71 51 71 46 / 70 80 30 30 Hatch 69 54 71 49 / 80 70 20 30 Columbus 72 52 73 49 / 60 40 10 10 Orogrande 71 58 72 54 / 60 70 40 30 Mayhill 59 45 62 44 / 70 70 50 50 Mescalero 60 43 63 42 / 70 70 40 60 Timberon 58 43 60 41 / 70 70 40 60 Winston 60 42 63 38 / 80 70 20 20 Hillsboro 68 47 68 44 / 80 70 20 20 Spaceport 68 52 69 49 / 80 80 30 30 Lake Roberts 64 38 65 33 / 70 50 20 10 Hurley 67 43 68 43 / 70 40 0 10 Cliff 71 39 71 38 / 70 30 0 0 Mule Creek 70 33 68 35 / 60 30 0 0 Faywood 69 47 68 44 / 80 50 10 20 Animas 69 42 73 43 / 40 20 0 0 Hachita 75 44 73 43 / 50 30 0 0 Antelope Wells 66 44 74 43 / 40 20 0 0 Cloverdale 76 45 72 45 / 30 20 0 0 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...None. TX...Wind Advisory until 10 AM MDT this morning for TXZ418. && 05 Rogash
Hazardous weather outlook, Nov 4, 3:30 AM MDT, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 330 AM MDT FRI NOV 4 2016 NMZ401>417-TXZ418>424-051230- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY- SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN- SOUTHERN TULAROSA BASIN-WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-SACRAMENTO MOUNTAINS ABOVE 7500 FEET-EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-WESTERN EL PASO COUNTY- EASTERN/CENTRAL EL PASO COUNTY-NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-SOUTHERN HUDSPETH HIGHLANDS-RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 330 AM MDT FRI NOV 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. A FEW STORMS MAY PRODUCE HAIL WITH DIAMETERS GREATER THAN AN INCH AND DAMAGING WIND GUSTS GREATER THAN 60 MPH. A STRONG TORNADO IS ALSO POSSIBLE. LOCALLY HEAVY RAINFALLS ALSO POSSIBLE WITH RAINFALL AMOUNTS EXCEEDING 2 INCHES OVER ISOLATED LOCATIONS. THUS FLASH FLOODING MAY OCCUR. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SATURDAY: SCATTERED SHOWERS AND THUNDERSTORMS...MAINLY EAST OF THE RIO GRANDE. A FEW STORMS MAY PRODUCE HAIL WITH DIAMETERS GREATER THAN AN INCH AND DAMAGING WIND GUSTS GREATER THAN 60 MPH. LOCALLY HEAVY RAINFALLS ALSO POSSIBLE WITH RAINFALL AMOUNTS EXCEEDING AN INCH OVER ISOLATED LOCATIONS. THUS FLASH FLOODING MAY OCCUR. SUNDAY AND MONDAY: NO SIGNIFICANT WEATHER WILL OCCUR. TUESDAY THROUGH THURSDAY: A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS MAINLY AROUND MOUNTAIN AREAS. RAINFALL AMOUNTS GENERALLY LIGHT. OTHERWISE MOST LOCATIONS WILL EXPERIENCE NO SIGNIFICANT WEATHER HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED TODAY THROUGH SATURDAY TO REPORT LARGE HAIL...WIND DAMAGE AND HEAVY RAINFALLS WITH FLASH FLOODING. ROGASH
In the hours before
Local storm report, Nov 4, 4:19 AM MDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
419 AM MDT FRI NOV 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 AM HEAVY RAIN BAYARD 32.76N 108.14W
11/04/2016 M1.00 INCH GRANT NM TRAINED SPOTTER
AN INCH OF RAIN HAS FALLEN IN 15 MINUTES.
&&
EVENT NUMBER EPZ1600344
JARLocal storm report, Nov 4, 4:48 AM MDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
448 AM MDT FRI NOV 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 AM FLASH FLOOD SILVER CITY 32.78N 108.27W
11/04/2016 GRANT NM 911 CALL CENTER
HIGHWAY 180 NEAR SILVER CITY AND BAYARD SLOWED TRAFFIC
DUE TO FLASH FLOODING ON ROADWAY.
&&
EVENT NUMBER EPZ1600345
MLPLocal storm report, Nov 4, 4:49 AM MDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
449 AM MDT FRI NOV 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 AM FLASH FLOOD SILVER CITY 32.78N 108.27W
11/04/2016 GRANT NM 911 CALL CENTER
OFFICIALS CLOSED ARROYO NEAR HIGHWAY 180 AND SELNER DUE
TO FLASH FLOODING.
&&
EVENT NUMBER EPZ1600346
MLPLocal storm report, Nov 4, 5:05 AM MDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
505 AM MDT FRI NOV 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 AM HEAVY RAIN BAYARD 32.76N 108.14W
11/04/2016 M2.03 INCH GRANT NM TRAINED SPOTTER
2.03 INCHES OF RAIN HAS FALLEN IN 40 MINUTES. MODERATE
RAIN STILL FALLING.
&&
EVENT NUMBER EPZ1600347
JARLocal storm report, Nov 4, 5:31 AM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
531 AM MDT FRI NOV 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 AM FLASH FLOOD BAYARD 32.76N 108.14W
11/04/2016 GRANT NM TRAINED SPOTTER
3.75 INCHES OF RAINFALL SINCE 3 AM. FLOODING ACROSS
BAYARD.
&&
EVENT NUMBER EPZ1600348
MLPSpecial weather statement, Nov 4, 5:40 AM MDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
540 AM MDT FRI NOV 4 2016
NMZ402-408>410-412-041300-
SIERRA COUNTY LAKES NM-EASTERN BLACK RANGE FOOTHILLS NM-
CENTRAL TULAROSA BASIN NM-SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-
NORTHERN DONA ANA COUNTY NM-
540 AM MDT FRI NOV 4 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SIERRA AND NORTHWESTERN
DONA ANA COUNTIES UNTIL 700 AM MDT...
AT 538 AM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ACROSS THE AREA MOVING NORTHEAST AT 30 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CABALLO...ARREY...MONTICELLO...CUCHILLO...TRUTH OR CONSEQUENCES...
UPHAM...HILLSBORO...HATCH...SAN MIGUEL...SALEM...LAKE VALLEY...
SPACEPORT AMERICA...CITY OF ELEPHANT BUTTE...ENGLE...DERRY...
PALOMAS...GARFIELD...CUTTER...LOWER PALOMAS CANYON AND LAS PLACITAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 3272 10688 3261 10757 3346 10754 3348 10700
3347 10661
TIME...MOT...LOC 1138Z 239DEG 49KT 3304 10718
ROGASHThe office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 3, 6:39 PM MDT | Special Weather Statement | EPZ | Hidalgo | 51 min |
| Nov 3, 11:17 PM MDT | Special Weather Statement | EPZ | Sierra | 43 min |
| Nov 4, 12:30 AM MDT | Special Weather Statement | EPZ | Sierra | 45 min |
| Nov 4, 2:47 AM MDT | Areal Flood Advisory | EPZ | Doña Ana, Luna | 3 hr |
| Nov 4, 2:55 AM MDT | Special Weather Statement | EPZ | Sierra | 50 min |
| Nov 4, 3:47 AM MDT | Special Weather Statement | EPZ | Sierra | 43 min |
| Nov 4, 3:49 AM MDT | Areal Flood Advisory | EPZ | Grant, Luna | 3 hr |
| Nov 4, 4:16 AM MDT | Special Weather Statement | EPZ | Grant | 59 min |
| Nov 4, 4:28 AM MDT | Flash Flood Warning | EPZ | Grant | 2 hr |
| Nov 4, 4:42 AM MDT | Areal Flood Advisory | EPZ | Doña Ana, Luna, Sierra | 2 hr |
| Nov 4, 5:40 AM MDT | Special Weather Statement | EPZ | Sierra | 80 min |
| Nov 4, 6:56 AM MDT | Special Weather Statement | EPZ | Sierra | 64 min |
| Nov 4, 7:27 AM MDT | Areal Flood Advisory | EPZ | Sierra | 3 hr |
| Nov 4, 8:19 AM MDT | Flash Flood Warning | EPZ | Sierra | 3 hr |
| Nov 4, 11:14 AM MDT | Flash Flood Warning | EPZ | Sierra | 3 hr |
| Nov 4, 12:28 PM MDT | Areal Flood Advisory | EPZ | Doña Ana, Sierra | 3 hr |
| Nov 4, 3:14 PM MDT | Special Weather Statement | EPZ | Luna | 46 min |
| Nov 4, 3:31 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Luna | 44 min |
| Nov 4, 3:40 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Luna | 50 min |
| Nov 4, 3:53 PM MDT | Severe Thunderstorm Warning | EPZ | Grant, Luna | 52 min |
| Nov 4, 3:56 PM MDT | Severe Thunderstorm Warning | EPZ | Grant | 49 min |
| Nov 4, 4:02 PM MDT | Severe Thunderstorm Warning | EPZ | Luna | 43 min |
| Nov 4, 4:14 PM MDT | Special Weather Statement | EPZ | Grant | 31 min |
| Nov 4, 4:14 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Luna, Sierra | 46 min |
| Nov 4, 4:27 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Luna | 48 min |
| Nov 4, 4:40 PM MDT | Severe Thunderstorm Warning | EPZ | Grant, Luna, Sierra | 27 min |
| Nov 4, 4:46 PM MDT | Severe Thunderstorm Warning | EPZ | Grant, Luna, Sierra | 44 min |
| Nov 4, 4:46 PM MDT | Severe Thunderstorm Warning | EPZ | Grant, Sierra | 44 min |
| Nov 4, 4:56 PM MDT | Special Weather Statement | EPZ | Sierra | 49 min |
| Nov 4, 5:04 PM MDT | Areal Flood Advisory | EPZ | Doña Ana | 116 min |
| Nov 4, 5:12 PM MDT | Special Weather Statement | EPZ | Doña Ana | 48 min |
| Nov 4, 5:27 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 48 min |
| Nov 4, 5:28 PM MDT | Severe Thunderstorm Warning | EPZ | Grant, Luna, Sierra | 47 min |
| Nov 4, 5:43 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 47 min |
| Nov 4, 5:53 PM MDT | Areal Flood Advisory | EPZ | Doña Ana | 2 hr |
Nearby
Flash Flood Warnings in New Mexico, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.